MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE 02.18.TF1.LM TIBIAL TRAY FIX CEMENTED S1 LM; KNEE TIBIAL TRAY FIX CEMENTED

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE 02.18.TF1.LM TIBIAL TRAY FIX CEMENTED S1 LM; KNEE TIBIAL TRAY FIX CEMENTED
Catalog Number 02.18.TF1.LM
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 february 2024 lot 2302384: (b)(4) items manufactured and released on 15-jun-2023.Expiration date: 2028-05-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs director: subsidence of the tibial component in a cemented medial uka.Date of primary surgery unspecified.Presumably the adverse event took place shortly after index operation.Apparently, the bone coverage was insufficient to offer adequate primary stability.This may be due to difficulties in size selection or placement of the component, but of course other patient-specific factors, as well as postoperative protocol, may have influenced, although the bone quality appears radiographically to be rather good.The definitive cause for subsidence cannot be identified with the information at hand.
 
Event or Problem Description
Revision surgery for tibial tray subsidence.All implants were removed and gmk revision with semiconstrainted liner was implanted successfully.

Brand Name
MOTO PARTIAL KNEE 02.18.TF1.LM TIBIAL TRAY FIX CEMENTED S1 LM
Common Device Name
KNEE TIBIAL TRAY FIX CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18950504
Report Number3005180920-2024-00136
Device Sequence Number17913536
Product Code HSX
UDI-Device Identifier07630030896699
UDI-Public07630030896699
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.18.TF1.LM
Device Lot Number2302384
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2024
Initial Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite